# SDR IPXA2024012933121

- Difficulty date: January 1, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,177 hours, 24,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT- FOUND AFT CARGO FLOOR PANEL CRACK, P/N:453T1996-20 (REPAIR) CUT OUT THE DAMAGE AND CLEAN. MEASURE THE CUTOUT (LENGTH: 1.4", WIDTH: 0.3", AT AFTER EDGE AND 10" FROM LEFT HAND ON PANEL NO.453T1996-20). APPLY THE COMPOUND TO THE CUTOUT CURED AT 125Â°F FOR 3 HOURS AND BOND THE REPAIR PLIES WITH RESIN CURED AT 170Â°F FOR 2 HOURS WITH A MINIMUM VACUUM OF 20 IN/HG I.A.W. 767-300F SRM 53-00-50-2R-0 REV.88.
